| Model Number |
10603 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.A 2.25 x 20 synergy stent was selected for treatment.However, stent failed to cross the lesion and it was noted that the stent was fractured.The procedure was completed with a different device.No patient complications were reported and the patient's status was fine.